Tuesday, November 30, 2010

Overnight Snowfall

We've had quite a bit of snow falling on Milton Keynes overnight. The car had a blanket of the white stuff on it as I walked Carol over to the Academy. She's still not completely over the throaty bug she's had for the last day, but if she stays off work much longer she will need to go to the doctor's for a sick note. Another case of burocracy. When I got back to the house I scraped the snow off the car windows as I need to go out later to do some shopping. We're down to 68p on the electric meter. The gas ran out yesterday and we had to use emergency, so that will need topping up too. According to the B.B.C. weather forecast we can expect more snow, but it can't be as bad as Scotland, which has had something like two feet of snow over the past week or so.

During my last doctor's appointment the other week I mentioned some of the side effects of the drugs I am taking for my heart. I have changed the times I take the Isosorbide Mononitrate, from 4 and 9 p.m. to the original 8 a.m. and 2 p.m. I have some slight headaches (these were really bad when I was originally prescribed this medication, but it wore off after about a month.) I have found that I wake in the night and cannot get back to sleep. I was informed by my doctor that it wouldn't be the Isosorbide Mononitrate that cause the sleeplessness, but the Bisoprolol which I have been taking since I had the original heart attack in May 2006. I have done some research on the internet and one site has mentioned 'sleeplessness' as one side-effect. Certainly, I can say that at times I have the opposite, I get very tired, usually during the afternoon, but at the moment I am finding that I do wake in the night and cannot get back to sleep. I am currently trying other things to help me sleep, such as having a bath before I go to bed and sometimes having a warm, milky drink, such as hot chocolate to help me sleep. My dosage of the Bisoprolol have been halved, from 10mg to 5mg, but I cannot say I have noticed any difference as regards my sleeping pattern. The other side effect has been muscle cramps, which was the chief reason for halving the dosage, and the muscle cramps seem to have subsided, although at times they can be fairly mild. 
Post a Comment